MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT30018UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: the hypotube was slightly kinked.The stent was positioned on the balloon between the marker bands as per specifications.There was deformation to the 7th distal stent wrap with raised struts.The distal tip was damaged.(b)(4).
 
Event or Problem Description
The physician was attempting to use an integrity stent to treat a severely tortuous mid lad lesion.It was reported that no damage was noted to the device packaging.No issues were encountered when removing the devices from the hoop/tray.Negative prep was not performed.The device was inspected with no issues noted.The device did not pass through a previously deployed stent.No resistance was encountered during delivery and no excessive force was used.It was reported that stent deformation occurred during positioning and then retracting.No patient injury reported.
 
Additional Manufacturer Narrative
Lesion was a high grade lesion (80-95%).The lesion was not pre-dilated.The procedure was completed using another medtronic 3.0x18 integrity stent.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6394284
Report Number9612164-2017-00258
Device Sequence Number10978232
Product Code MAF
UDI-Device Identifier00613994798503
UDI-Public00613994798503
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2017
Device Catalogue NumberINT30018UX
Device Lot Number0007644362
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2017
Initial Date Received by Manufacturer 02/09/2017
Supplement Date Received by ManufacturerNot provided
03/21/2017
Initial Report FDA Received Date03/10/2017
Supplement Report FDA Received Date04/19/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR